Alert archive / Wisconsin / River Flood Watches in 2025

River Flood Watch 21, NWS La Crosse, WI

August 18, 2025Crawford County, Wisconsin

NWS La Crosse, WI issued this river flood watch at Aug 18, 2025, 2:51 PM CDT for Crawford County, Wisconsin. It took effect at Aug 21, 2025, 4:36 AM CDT. It was in force for .

The area

The outline as issued.

The facts

Issued
Aug 18, 2025, 2:51 PM CDT (19:51 UTC)
In effect from
Aug 21, 2025, 4:36 AM CDT
Expired
Aug 19, 2025, 10:26 AM CDT
In force
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Flood severity
None

County Crawford County, WI

The radar

The La Crosse radar (KARX), 62 km from the middle of the area, began a volume at 19:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Kickapoo River at Gays Mills (GMIW3).

Action stage
11 ft
Minor stage
13 ft
Moderate stage
15 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

048 
WGUS63 KARX 181951
FFAARX

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service La Crosse WI
251 PM CDT Mon Aug 18 2025

...The National Weather Service in La Crosse WI has issued a Flood 
Watch for the following rivers in Wisconsin...

  Kickapoo River at Viola affecting Richland and Vernon Counties.

  Kickapoo River at Soldiers Grove affecting Crawford County.

  Kickapoo River at Gays Mills affecting Crawford County.

.The river level is forecast to rise due to rainfall from Sunday 
night and this morning at the headwaters of the Kickapoo near 
Ontario and north. Confidence in the forecast is expected to be 
higher this evening on the forecast crests.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are in the watch area, remain alert to possible flooding.

Additional river and weather information is available at 
www.weather.gov/lacrosse.

The next statement will be issued late tonight by 300 AM CDT.

&&

WIZ053-055-190800-
/O.NEW.KARX.FL.A.0019.250819T0705Z-250820T2150Z/
/VIOW3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
251 PM CDT Mon Aug 18 2025

...FLOOD WATCH IN EFFECT FROM LATE TONIGHT TO WEDNESDAY AFTERNOON...

* WHAT...Flooding is possible.

* WHERE...Kickapoo River at Viola.

* WHEN...From late tonight to Wednesday afternoon.

* IMPACTS...At 15.0 feet, Banker Park and Campground in Viola 
  experiences significant flooding.

* ADDITIONAL DETAILS...
  - There is no current observed data.
  - Forecast...Flood stage may be reached just after midnight
    tonight.
  - Flood stage is 14.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4353 9064 4347 9066 4346 9072 4348 9073
      4354 9070

$$

WIZ054-190800-
/O.NEW.KARX.FL.A.0020.250820T1500Z-250822T0112Z/
/SOGW3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
251 PM CDT Mon Aug 18 2025

...FLOOD WATCH IN EFFECT FROM WEDNESDAY MORNING TO THURSDAY 
EVENING...

* WHAT...Flooding is possible.

* WHERE...Kickapoo River at Soldiers Grove.

* WHEN...From Wednesday morning to Thursday evening.

* IMPACTS...At 13.0 feet, Flooding of lowland swamps and farmland 
  near the river occurs.

* ADDITIONAL DETAILS...
  - There is no current observed data.
  - Forecast...Flood stage may be reached late Wednesday morning.
  - Flood stage is 13.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4341 9077 4339 9077 4336 9081 4337 9085
      4341 9079

$$

WIZ054-190800-
/O.NEW.KARX.FL.A.0021.250821T0936Z-250823T0022Z/
/GMIW3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
251 PM CDT Mon Aug 18 2025

...FLOOD WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT TO FRIDAY 
EVENING...

* WHAT...Flooding is possible.

* WHERE...Kickapoo River at Gays Mills.

* WHEN...From late Wednesday night to Friday evening.

* IMPACTS...At 13.0 feet, Water begins to cover roads near the 
  river, including Sand Hill Road near Bell Center. Minor flooding 
  occurs in areas adjacent to the river, including Robb Park in Gays 
  Mills.

* ADDITIONAL DETAILS...
  - At 8:00 AM CDT Monday the stage was 6.3 feet.
  - Forecast...Flood stage may be reached early Thursday morning.
  - Flood stage is 13.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4336 9081 4327 9082 4328 9086 4337 9085

$$

Baumgardt
4 follow-up statements
169 
WGUS63 KARX 190116
FFAARX

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service La Crosse WI
816 PM CDT Mon Aug 18 2025

...The Flood Watch continues for the following rivers in Wisconsin...

  Kickapoo River at Gays Mills affecting Crawford County.

  Kickapoo River at Soldiers Grove affecting Crawford County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are in the watch area, remain alert to possible flooding.

Additional river and weather information is available at 
www.weather.gov/lacrosse.

The next statement will be issued Tuesday morning by 830 AM CDT.

&&

WIZ054-191330-
/O.EXT.KARX.FL.A.0021.250821T0936Z-250823T0021Z/
/GMIW3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
816 PM CDT Mon Aug 18 2025

...FLOOD WATCH NOW IN EFFECT FROM LATE WEDNESDAY NIGHT TO FRIDAY 
EVENING...

* WHAT...Flooding is possible.

* WHERE...Kickapoo River at Gays Mills.

* WHEN...From late Wednesday night to Friday evening.

* IMPACTS...At 13.0 feet, Water begins to cover roads near the 
  river, including Sand Hill Road near Bell Center. Minor flooding 
  occurs in areas adjacent to the river, including Robb Park in Gays 
  Mills.

* ADDITIONAL DETAILS...
  - There is no current observed data.
  - Forecast...Flood stage may be reached early Thursday morning.
  - Flood stage is 13.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4336 9081 4327 9082 4328 9086 4337 9085

$$

WIZ054-191330-
/O.CON.KARX.FL.A.0020.250820T1500Z-250822T0112Z/
/SOGW3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
816 PM CDT Mon Aug 18 2025

...FLOOD WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING TO THURSDAY 
EVENING...

* WHAT...Flooding is possible.

* WHERE...Kickapoo River at Soldiers Grove.

* WHEN...From Wednesday morning to Thursday evening.

* IMPACTS...At 13.0 feet, Flooding of lowland swamps and farmland 
  near the river occurs.

* ADDITIONAL DETAILS...
  - There is no current observed data.
  - Forecast...Flood stage may be reached late Wednesday morning.
  - Flood stage is 13.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4341 9077 4339 9077 4336 9081 4337 9085
      4341 9079

$$

JSB
095 
WGUS63 KARX 190244
FFAARX

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service La Crosse WI
944 PM CDT Mon Aug 18 2025

...The Flood Watch continues for the following rivers in Wisconsin...

  Kickapoo River at Gays Mills affecting Crawford County.

...The Flood Watch is cancelled for the following rivers in 
Wisconsin...

  Kickapoo River at Soldiers Grove affecting Crawford County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are in the watch area, remain alert to possible flooding.

Additional river and weather information is available at 
www.weather.gov/lacrosse.

The next statement will be issued this evening by 1045 PM CDT.

&&

WIZ054-190345-
/O.CAN.KARX.FL.A.0020.250820T1500Z-250819T0244Z/
/SOGW3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
944 PM CDT Mon Aug 18 2025

...FLOOD WATCH IS CANCELLED...

The Flood Watch is cancelled for
  the Kickapoo River at Soldiers Grove.

* ADDITIONAL DETAILS...
  - There is no current observed data.
  - Forecast...The river is expected to remain below flood stage.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4341 9077 4339 9077 4336 9081 4337 9085
      4341 9079

$$

WIZ054-191445-
/O.EXT.KARX.FL.A.0021.250821T2200Z-250822T1800Z/
/GMIW3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
944 PM CDT Mon Aug 18 2025

...FLOOD WATCH NOW IN EFFECT FROM THURSDAY AFTERNOON TO EARLY FRIDAY 
AFTERNOON...

* WHAT...Flooding is possible.

* WHERE...Kickapoo River at Gays Mills.

* WHEN...From Thursday afternoon to early Friday afternoon.

* IMPACTS...At 13.0 feet, Water begins to cover roads near the 
  river, including Sand Hill Road near Bell Center. Minor flooding 
  occurs in areas adjacent to the river, including Robb Park in Gays 
  Mills.

* ADDITIONAL DETAILS...
  - There is no current observed data.
  - Forecast...Flood stage may be reached Thursday afternoon.
  - Flood stage is 13.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4336 9081 4327 9082 4328 9086 4337 9085

$$

JSB
782 
WGUS63 KARX 191356
FFAARX

Flood Watch
National Weather Service La Crosse WI
856 AM CDT Tue Aug 19 2025

...The Flood Watch continues for the following rivers in Wisconsin...

  Kickapoo River at Gays Mills affecting Crawford County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are in the watch area, remain alert to possible flooding.

Additional river and weather information is available at 
www.weather.gov/lacrosse.

The next statement will be issued this evening by 900 PM CDT.

&&

WIZ054-200200-
/O.CON.KARX.FL.A.0021.250821T2200Z-250822T1800Z/
/GMIW3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
856 AM CDT Tue Aug 19 2025

...FLOOD WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON TO EARLY 
FRIDAY AFTERNOON...

* WHAT...Flooding is possible.

* WHERE...Kickapoo River at Gays Mills.

* WHEN...From Thursday afternoon to early Friday afternoon.

* IMPACTS...At 13.0 feet, Water begins to cover roads near the 
  river, including Sand Hill Road near Bell Center. Minor flooding 
  occurs in areas adjacent to the river, including Robb Park in Gays 
  Mills.

* ADDITIONAL DETAILS...
  - At 8:00 AM CDT Tuesday the stage was 8.6 feet.
  - Forecast...Flood stage may be reached Thursday afternoon.
  - Flood stage is 13.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4336 9081 4327 9082 4328 9086 4337 9085

$$

Falkinham
931 
WGUS63 KARX 191526
FFAARX

Flood Watch
National Weather Service La Crosse WI
1026 AM CDT Tue Aug 19 2025

...The Flood Watch is cancelled for the following rivers in 
Wisconsin...

  Kickapoo River at Gays Mills affecting Crawford County.

WIZ054-191630-
/O.CAN.KARX.FL.A.0021.250821T2200Z-250819T1526Z/
/GMIW3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1026 AM CDT Tue Aug 19 2025

...FLOOD WATCH IS CANCELLED...

The Flood Watch is cancelled for
  the Kickapoo River at Gays Mills.

* ADDITIONAL DETAILS...
  - At 8:00 AM CDT Tuesday the stage was 8.6 feet.
  - Forecast...The river is expected to remain below flood stage.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4336 9081 4327 9082 4328 9086 4337 9085

$$

Skow

What forecasters said that day

The local office's own words before this river flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this river flood watch went out at Aug 18, 1:54 PM CDT, 57 minutes earlier. Its key messages:

  • Low chances for showers and storms through this afternoon, tapering off through the evening.
  • Fog expected to develop overnight, impacting much of the region. Some areas of dense fog will be possible.
  • Cooler and mostly dry conditions return on Tuesday and linger through the weekend.
Area forecast discussion, Aug 18, 1:54 PM CDT, 57 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
154 PM CDT Mon Aug 18 2025

.KEY MESSAGES...

- Low chances for showers and storms through this afternoon,
  tapering off through the evening.

- Fog expected to develop overnight, impacting much of the
  region. Some areas of dense fog will be possible.

- Cooler and mostly dry conditions return on Tuesday and linger
  through the weekend.

&&

.DISCUSSION...
Issued at 147 PM CDT Mon Aug 18 2025

Today and Tonight: Lingering Rain Chances This Afternoon, Foggy
Tonight

The MCS from this morning that dropped a widespread 2-6 inches
across Northeastern Iowa has finally moved to the east of the
area with only light rain remaining. The surface low appears to
be just to our northwest across Central Minnesota as of 18Z.
Wrap around showers have been on a downward trend in the last
hour or so but as skies start to clear out from the west,
indications from hi-res guidance is that we will see an uptick
in showers and storms. If we can clear out, this would allow for
the cap to erode and convective temperatures to be approached.
Storms would likely form over Southeastern Minnesota where
clouds have already broken up and across far southern/eastern
portions of our local area closer to where the more readily
available instability is already located. SBCAPE across these
areas would be around 1000 J/kg but shear is rather weak with
only around 20 kts of effective bulk shear. As such, would
expect these storms to be more pulse-like and scattered in
nature. Any location under these storms would see a quick burst
of heavy rain as pWats are still in the 1.8-2 inch range across
the region. This moisture should remain in place until the cold
front fully works its way through our area later tonight.
Precip chances wane for much of the area after 00Z as the
surface low continues to push east.

As the nighttime inversion sets up again for the overnight
hours, fog is expected to develop across much of the Upper
Mississippi Valley thanks to recent abundant rainfall and
plentiful soil moisture. A deep light wind layer on 18.16
RAP/HRRR soundings and NBH probabilities of fog development in
the 30-50% range also support the development of fog overnight
so have included patchy and areas of fog across the area until
after sunrise when it should burn off.

Tuesday - This Weekend: Cooler and Drier, Pleasant Overall

The long-term forecast looks to remain steady-state from what
has been advertised in the last few days. Strong upper level
ridging builds across the area, putting the Upper Midwest in
northwest flow aloft. And with the cold front through the area,
we'll start to see a cooler and drier airmass move into the
area. The cold front is not a particularly strong one with the
cooler/drier air lagging back a little bit. As such, portions of
north-central and west-central Wisconsin could see some wrap-
around showers on the back side of the surface low tomorrow
afternoon but confidence in this occurring is still pretty low.
The drier airmass finally arrives on Wednesday as a weak
surface high finally drops into the region with pleasant
conditions expected Wednesday and Thursday with highs in the
upper 70s to lower 80s and dew points in the lower 60s.

A strong upper trough is expected to move into British Columbia
starting on Wednesday. As this moves east, it will work to
flatten the aforementioned upper ridge. This will give the low
a path to move into the northern Great Lakes region by this
weekend. A corresponding surface low is expected to move into
Ontario by Thursday, pushing a cold front through the Northern
Plains and into the Upper Midwest by Friday. Some rain chances
are expected along the front but they remain pretty low overall
with better chances further north and west across the Dakotas
and northwestern Minnesota. Outside of some precip chances along
the front, a much deeper cool airmass is expected to move in
behind the front with projected 850 mb temps between 5-10
degrees below normal. High temperatures for the weekend could
very well only reach into the upper 60s to lower 70s. As such,
in their latest 6-10 day temperature outlook, CPC has put the
Upper Midwest in an area of 60-70% chance for below normal
temperatures. With the cold core upper low sitting over the
Great Lakes through the weekend and potentially into early next
week, a beautiful looks to be on tap for the Coulee region!

&&

.AVIATION /18Z TAFS THROUGH 18Z TUESDAY/...
Issued at 1234 PM CDT Mon Aug 18 2025

As the sun begins to warm the surface, skies are expected to
scatter out this afternoon from west to east behind this
mornings showers and thunderstorms. Ceilings will improve from
high-end IFR, low-end MVFR to VFR. There is a chance (20%) for
upstream MVFR ceilings to move into the area, but current
thinking is daytime heating will combat those clouds. This
daytime heating will bring a 20 to 40% chance of afternoon
thunderstorm development, primarily west of the Mississippi
River after 20-21Z.

Abundant low-level moisture from recent rains and decreasing
winds tonight brings the potential for low ceilings and
visibilities with potential widespread aviation impacts. Have
opted to begin to forecast this in area TAFs with a 3sm BR and
sct002-003 cloud deck. Latest probabilities suggest a 30 to 50%
chance for IFR impacts across the region. Will continue to
assess this potential for subsequent forecasts and updates.

&&

.HYDROLOGY...
Issued at 147 PM CDT Mon Aug 18 2025

Heavy rain has finally come to a much welcomed end across the
area. Many locations across the area have seen 2-6 inches of
rain in the last 24 hours with some locations, especially across
far northeast Iowa seeing rainfall upwards of 10 inches in the
last 72 hours. This has lead to flash flooding across much of
rural southeastern Minnesota and northeastern Iowa.

Rivers across this region have also responded accordingly with
many jumping into action or minor flood stage. A few rivers,
namely the Cedar & its tributaries and the Turkey River have
jumped all the way to moderate and even major flood stage at
some locations. With the repeated rainfall across the area, this
has lead to increased runoff into the rivers and hence some
steep rises in the past few hours. These are notoriously fast
responding rivers so this isn't surprising. Current forecasts
have these rivers cresting in the next 12-24 hours before
gradually coming down over the coming days. Additional details
are available in the river flood warning products that have
been issued for all locations at or above minor flood stage. Any
activity through tonight should be highly scattered in nature
and shouldn't have much impact on river rises.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
IA...None.

&&

DISCUSSION...Barendse
AVIATION...JAW
HYDROLOGY...Barendse
Hazardous weather outlook, Aug 18, 2:02 PM CDT, 49 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
202 PM CDT Mon Aug 18 2025

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-192315-
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-
Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau-
Adams-Vernon-Crawford-Richland-Grant-
202 PM CDT Mon Aug 18 2025

This Hazardous Weather Outlook is for portions of southeast
Minnesota...northeast Iowa and southwest into central Wisconsin.

.DAY ONE...This Afternoon and Tonight

A few strong storms will be possible this afternoon and early
evening. The main hazards with any storms would be gusty winds and
brief heavy downpours.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

No action needed.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

nofwd

In the hours before

Local storm report, Aug 18, 9:34 AM CDT, 5 hours 17 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
934 AM CDT Mon Aug 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0813 AM     Flash Flood      Devon                   43.12N 92.36W
08/18/2025                   Chickasaw          IA   Public

            Water over gravel road 165th street. Picture
            received on social media.

&&

db
Local storm report, Aug 18, 9:44 AM CDT, 5 hours 7 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
944 AM CDT Mon Aug 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0806 AM     Flash Flood      1 E Charles City        43.06N 92.65W
08/18/2025                   Floyd              IA   Public

            Received from mPing. Minor flooding.

&&

db
Local storm report, Aug 18, 11:12 AM CDT, 3 hours 39 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
1112 AM CDT Mon Aug 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1111 AM     Flash Flood      Calmar                  43.18N 91.86W
08/18/2025                   Winneshiek         IA   Emergency Mngr

            Basements flooded.

&&

db
Local storm report, Aug 18, 11:25 AM CDT, 3 hours 26 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
1125 AM CDT Mon Aug 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1123 AM     Rain             8 ENE Decorah           43.35N 91.65W
08/18/2025  M6.35 Inch       Winneshiek         IA   Public

            Roads washed out in the area.

&&

KB
Local storm report, Aug 18, 11:54 AM CDT, 2 hours 57 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
1154 AM CDT Mon Aug 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0252 PM     Tstm Wnd Dmg     5 SE Buckhorn State Par 43.89N 89.93W
08/16/2025                   Adams              WI   Public

&&

db
Local storm report, Aug 18, 2:50 PM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service La Crosse WI
250 PM CDT Mon Aug 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0249 PM     Rain             Eastman                 43.17N 91.02W
08/18/2025  M0.80 Inch       Crawford           WI   Public

&&

JSB

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 6:29 AM CDTRiver Flood WarningARXBuffalo, Trempealeau12 hr
Aug 18, 8:33 AM CDTRiver Flood WarningARXBuffalo, Trempealeau3 days
Aug 18, 9:58 AM CDTAreal Flood AdvisoryARXMonroe, Vernon3 hr
Aug 18, 2:51 PM CDTRiver Flood WatchARXRichland, Vernon5 hr
Aug 18, 2:51 PM CDTRiver Flood WatchARXCrawford3 days

Nearby

River Flood Watches in Wisconsin, 2025Every river flood watch in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.